From last one year when I drink alcohal on yesterday I feel anxious and sweeting lot.. Doctor prescribed me agoprex and some anxiety mouth dissolving medicine in aiims delhi.. But after that i get panic and had panic attack several time.. My bp reaches 100/170.. After in fortis jaipur doctor prescribed me nexito 5 and then 10.. Also lonazep 0.5 and 0.25. But after one month when I stop nexito and drink alcohal then anxiety comes again frequently.. What can i do? Pls suggest I m unable to sleep and thinking alot..
I m emotionally weak...some past connection memories scold me...I have lost someone..much in grief...want to cry not able to cry..so much in pain...in hell from last 4 years...still struggling to live survive...not have enough energy...
Unable to sleep at night fear of ghosts. After reading ghost stories or anything related to it. I usually start sleeping after sun rise.
How to overcome ?
Unable to go to bathroom
Unable to stay alone at home
Fear of darkness .
Fear to close my eyes to sleep
She was 3 when she left the side of her family ,we have tried so many times that she will at least remember something but she is not.She don't remember any of her siblings even her own father when they try to introduce them self to her.
She is twelve years now and she had been finally brought home and it seems nothing in the house can even remember her anything. Please how can we go about such situation like this
I have been taking anti depressant bupropion since 15 days adviced by a psychiatrist .. intially 75 mg ( half of tablet)was started for intial five days thn increased to 150 mg .. now i was facing palpitations sweating anxiety headaches dizziness
so i decided to taper off in consultation with an online certified psychiatrist . so i took 75 mg for four days and tapered off.. as phyiscal issues outweigh positive outcome of this medicine I decided to stop it by tapering it off. My question is will i face any withdrawal symptoms or anything like that. my age is 28 years unmarried female.